# SDR UALA2012051602770

- Difficulty date: May 15, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 43,049 hours, 9,306 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Lt Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC GENERATOR DRIVE LT OFF EICAS.  DISCONNECTED LT GENERATOR.  RAN ENGINES AND VERIFIED NO BACKUP GENERATOR MESSAGES DISPLAYED.  LT IDG DISCONNECTED AND SERVICED TO FULL.
